Coherent random permutations with record statistics

Abstract : A two-parameter family of random permutations of $[n]$ is introduced, with distribution conditionally uniform given the counts of upper and lower records. The family interpolates between two versions of Ewens' distribution. A distinguished role of the family is determined by the fact that every sequence of coherent permutations $(π _n,n=1,2,\ldots)$ with the indicated kind of sufficiency is obtainable by randomisation of the parameters. Generating algorithms and asymptotic properties of the permutations follow from the representation via initial ranks.
Type de document :
Communication dans un congrès
Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.157-170, 2007, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01184799
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 17 août 2015 - 17:00:23
Dernière modification le : jeudi 11 mai 2017 - 01:02:52
Document(s) archivé(s) le : mercredi 18 novembre 2015 - 12:18:41

Fichier

dmAH0111.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01184799, version 1

Collections

Citation

Alexander Gnedin. Coherent random permutations with record statistics. Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.157-170, 2007, DMTCS Proceedings. 〈hal-01184799〉

Partager

Métriques

Consultations de la notice

47

Téléchargements de fichiers

128